# SDR SWIA200819258

- Difficulty date: January 24, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 3,858 hours, 2,140 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Receptacle
- Condition: Shorted
- Location: Ground Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3780 - EXTERNAL GROUND POWER RECEPTICLE WAS SMOKING.  COMPLIED WITH REPAIRS OF EXTERNAL POWER RECEPTICAL J150 PER CRJ900 AMM 24-41-03-400-801-A01 AND CRJ900 SRM 51-42-06-001-001-A01.
